# SDR GTIA2019060303379

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 17,181 hours, 7,677 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Extract
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

VENT EXTRACT FAULT.  LOUD EXTRACT FAN NOISE, IT SEIZED,  ELECTRICAL BURNING SMELL ASSOCIATED.  WENT AWAY AFTER EXTRACT MOTOR QUIT-FOUND EXTRACT FAN 18HQ SEIZED. R AND R EXTRACT FAN IAW AMM CH 21-26-51. OPS CHECK NORMAL. OK FOR SERVICE
